RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 10, Issue 3  


On applying comparison theorems to studying stability with probability 1 of stochastic differential equations
A. S. Asylgareev
3
Fourier method for first order differential equations with involution and groups of operators
A. G. Baskakov, N. B. Uskova
11
On holomorphic regularization of strongly nonlinear singularly perturbed problems
V. I. Kachalov
35
Small motions of ideal stratified liquid with a free surface totally covered by a crumbled ice
N. D. Kopachevsky, D. O. Tsvetkov
44
On growth rate of coefficients in Bernstein polynomials for the standard modulus function on a symmetric interval
M. A. Petrosova, I. V. Tikhonov, V. B. Sherstyukov
60
On instability of extremals of potential energy functional
N. M. Poluboyarova
79
Algebraic properties of quasilinear two-dimensional lattices connected with integrability
M. N. Poptsova, I. T. Habibullin
89
On description of generalized invariant manifolds for nonlinear equations
A. R. Khakimova
110
On Khabibullin's conjecture about pair of integral inequalities
A. Bërdëllima
121
New characterizations of Bloch spaces, Bers-type and Zygmund-type spaces and Related Questions
M. Garayev, H. Guediri, H. Sadraoui
135
A Taylor–Dirichlet series with no singularities on its abscissa of convergence
E. Zikkos
146
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019